The Bishop-Phelps-Bollobás property for operators from L∞(μ) to uniformly convex Banach spaces
Let X = L∞(μ) and Y be uniformly convex Banach space. We show that the pair (X, Y) has the Bishop-Phelps-Bollobás property for any measure space (Ω, μ). This solves a question raised by Acosta, Aron, Garcia, and Maestre. We also prove that if X is either complex L∞(μ) or complex c0, and Y is complex uniformly convex, then the pair (X, Y) also has the Bishop-Phelps-Bollobás property.
Journal of Nonlinear and Convex Analysis
Kim, S., Lee, H., & Lin, P. (2016). The Bishop-Phelps-Bollobás property for operators from L∞(μ) to uniformly convex Banach spaces. Journal of Nonlinear and Convex Analysis, 17 (2), 243-249. Retrieved from https://digitalcommons.memphis.edu/facpubs/5836